Are Inverted T wave (abnormal ekg), High Blood Pressure, causes for my chest discomfort, even when doctors give me a clean bill of health?
I recently went to the emergency room with chest discomfort (fluttering/palpitations) High BP 170/119. (following that time the highest Diastolic number had a reading @ over 125).
During the ER visit an EKG was performed, and it came back abnormal-inverted T waves, high heat rate 124. My previous ER visits were reviewed for similar symptoms associated when my blood pressure spikes, and those EKGs were either normal, borderline, or abnormal/ T wave inversions. I'm 43, female, and because my Blood pressure usually goes down by itself without meds to a normal range (below 120/80) I'm not taking meds. However, I have been given Lopresser (Meterpolol???) to bring it down in the ER after prolonged period of being high. Some Drs. suggested Lisonopril daily, while other say monitor it only...since the majority of times my BP is normally below 120/80.
I've had every test: stress, nuclear 64 slice/CAT, echocardiogram (which detected T waves inversion), etc. All tests came back negative for cardiac disease. However, when I have the occasional episodes, which are monthly or every other month...I usually get the chest discomfort and the high blood pressure reading. I was also told that I have high cholesterol...and if I can't get it down naturally...the primary Dr. wants to put me on Zocor.
Bottom line...are the inverted T waves related to the occasional chest discomfort (fluttering, etc.) and stage 3 high blood pressure spikes? Please assist me with an answer. Thanks!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.